# SDR ASOA201702081298

- Difficulty date: February 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 34,352 hours, 24,424 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS MSG. REMOVED AND REPLACED FWD CARGO SMOKE DET 2 (A227 ) IAW AMM 26-17-01, IPC REF 26-17-01 ITEM 5, OPS CHECK GOOD DEFER CLEARED, PLACARD REMOVED.
